# SDR GTIA030499

- Difficulty date: June 28, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Seal
- Condition: Leaking
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 599 - OUTFLOW VALVE SEAL WAS LEAKING HAD TO REMOVE OUTFLOW VALVE AND RESEAL THEN WAIT FOR CURE TIME.  ALSO, HAD LATE ARRIVING PARTS.  UNSCHEDULED CHANGE OF A/C EN ROUTE.  (M)
